# SDR 08FDEA02903

- Difficulty date: July 15, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398111320051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR WEB BETWEEN FRAME 79 AND FRAME 80/82 RIGHT SIDE AT MAIN CABIN DECK FLOOR LEVEL.  REMOVED AND REPLACED SHEAR WEB IAW A300-600 SRM 51-40-21.
